MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SD

KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SD
Model Number 27050CB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "that the ceramic beak broke off in the patient's bladder during a procedure".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9 and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).Cross reference complaint ids for the coconmitant devices documented in section d10: (b)(4).

Brand Name
INNER SHEATH FOR 27050 SD
Common Device Name
INNER SHEATH FOR 27050 SD
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23785068
Report Number9610617-2025-02313
Device Sequence Number10144761
Product Code FJL
UDI-Device Identifier04048551007471
UDI-Public04048551007471
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050CB
Device Catalogue Number27050CB
Device Lot NumberRK01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27050E__DATE CODE XL16; 27050SD__DATE CODE UK01; 277KB__DATE CODE PS01
Patient SexMale